Journal article
(Original article)


Wave propagation on a random lattice


Publication Details
Author(s): Sahlmann H
Publisher: American Physical Society
Publication year: 2010
Volume: 82
Journal issue: 6
ISSN: 1550-7998
Language: English

Abstract

Motivated by phenomenological questions in quantum gravity, we consider the propagation of a scalar field on a random lattice. We describe a procedure to calculate the dispersion relation for the field by taking a limit of a periodic lattice. We use this to calculate the lowest order coefficients of the dispersion relation for a specific one-dimensional model. © 2010 The American Physical Society.



How to cite
APA: Sahlmann, H. (2010). Wave propagation on a random lattice. Physical Review D, 82(6). https://dx.doi.org/10.1103/PhysRevD.82.064018

MLA: Sahlmann, Hanno. "Wave propagation on a random lattice." Physical Review D 82.6 (2010).

BibTeX: Download
Share link
Last updated on 2017-09-20 at 03:57
PDF downloaded successfully